# SDR A6WA200840294

- Difficulty date: April 7, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,381 hours, 19,038 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER SERVICE DOOR SCUFF PLATE.  (K)  CORROSION REMOVED IAW SRM 51-21-06.
